# SDR R7MA0000628

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123RX
- Make and model: Agusta A109K2
- Aircraft serial: 10018
- System (JASC): 6220 · Main Rotor Head
- Part: Rod Ends
- Part number: 709010118105
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD ENDS WORN.  REPLACED FOUR EACH.  (X)
